Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 31, 2014, 8:56 PM MST for Maricopa County, Arizona. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2014, 8:56 PM MST (03:56 UTC)
- Expired
- Jul 31, 2014, 10:15 PM MST
- In force
- 79 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 92 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 3061 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WGUS55 KPSR 010356 FFWPSR AZC013-010515- /O.NEW.KPSR.FF.W.0014.140801T0356Z-140801T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 856 PM MST THU JUL 31 2014 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES BUCKEYE... * UNTIL 1015 PM MST * AT 847 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAINFALL FROM A STRONG THUNDERSTORM OVER BUCKEYE THAT WILL CAUSE FLASH FLOODING. SURFACE GAUGES IN THE AREA HAVE ALREADY REPORTED OVER THREE TENTHS OF AN INCH IN JUST 10 MINUTES FROM THE STORM. RADAR ESTIMATES UP TO HALF AN INCH OF RAINFALL HAS ALSO FALLEN ACROSS NEAR AND OVER THE INTERSTATE 10 AND STATE ROUTE 85 INTERCHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TURN AROUND...DONT DROWN. TRAVEL CAUTIOUSLY AS NIGHTFALL WILL MAKE DETECTING WATER COVERING THE ROADWAY EXTREMELY DIFFICULT. && LAT...LON 3351 11269 3349 11253 3327 11258 3330 11275 $$ NOLTE
1 follow-up statement
890 WGUS75 KPSR 010507 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1007 PM MST THU JUL 31 2014 AZC013-010516- /O.EXP.KPSR.FF.W.0014.000000T0000Z-140801T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 1007 PM MST THU JUL 31 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MST FOR WEST CENTRAL MARICOPA COUNTY... THE HEAVIEST RAINFALL ACTIVITY HAS TRANSITION SOUTHWEST OF THE US 60 CORRIDOR AND MORE RURAL PORTIONS OF NORTHWEST AND WEST CENTRAL MARICOPA COUNTY. AS SUCH...THE IMMINENT THREAT OF FLASH FLOODING HAS ENDED. HOWEVER...STORM RUNOFF IMPACTS WILL CONTINUE TO LINGER THROUGH THE OVERNIGHT HOURS. HEED ALL ROADWAY SIGNAGE AND TRAVEL CAUTIOUSLY AS NIGHTFALL MAKES IT DIFFICULT TO SEE WATER ON AND RUNNING ACROSS AREA ROADWAYS. LAT...LON 3351 11269 3349 11253 3327 11258 3330 11275 $$ NOLTE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 1:55 PM MST, 7 hours 1 minute earlier.
Area forecast discussion, Jul 31, 1:55 PM MST, 7 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 155 PM MST THU JUL 31 2014 .SYNOPSIS... A LOW GRADE MONSOON EVENING IS ANTICIPATED TONIGHT WITH JUST A SLIGHT CHANCE FOR THUNDERSTORMS FORECAST OVER THE LOWER CENTRAL DESERTS. EXPECT AN UPTREND IN THUNDERSTORM CHANCES EXPANDING FROM EAST TO WEST FRIDAY THROUGH SUNDAY. ACCORDINGLY...TEMPERATURES WILL NOT BE AS HOT. BY SUNDAY HIGH TEMPERATURES IN THE CENTRAL DESERTS WILL LIKELY LOWER INTO THE 90S. NEXT WEEK...A DOWNTREND IN THUNDERSTORM CHANCES AND STEADILY WARMING HIGH TEMPERATURES IS ANTICIPATED AS DRIER AIR FILTERS IN FROM THE WEST. && .DISCUSSION... TONIGHT... UPPER HIGH REMAINS CENTERED TO OUR SOUTH NEAR THE MEXICAN BORDER THIS EVENING...ALLOWING FOR A SOMEWHAT DRIER SWLY TO WLY FLOW ALOFT TO AFFECT SRN/CENTRAL ARIZONA. AT 2 PM IR IMAGERY SHOWED CONSIDERABLE MAINLY HIGH CLOUDS ACROSS THE LOWER DESERT OF SERN CA AND ARIZONA...A RESULT OF A DECAYED CONVECTIVE COMPLEX THAT FORMED OVER NWRN MEXICO LAST NIGHT. THE CLOUDS ALONG WITH SLIGHTLY INCREASED HUMIDITY LEVELS ALLOWED TEMPERATURES TO FALL OFF SLIGHTLY COMPARED TO YESTERDAY AND THEY DROPPED BELOW EXCESSIVE HEAT WARNING THRESHOLDS. AS A RESULT THE HEAT WARNING WAS CANCELLED EARLIER THIS AFTERNOON FOR SOUTHEAST CALIFORNIA. SURFACE DEWPOINTS OVER THE LOWER DESERTS WERE RUNNING IN THE LOW TO MID 50S EARLY THIS AFTERNOON AND PWAT VALUES WERE AROUND 1.4 INCHES. WITH WEAK WIND FIELDS ALOFT... UNFAVORABLE WESTERLY STEERING FLOW AND LIMITED LOW LEVEL MOISTURE... CHANCES FOR STORMS TONIGHT OVER THE LOWER AZ DESERT ARE MEAGER. EXPECT A LOW GRADE MONSOON EVENING WITH POPS RUNNING AROUND 10-15 PERCENT UNDER PARTLY CLOUDY SKIES. FRIDAY THROUGH SUNDAY... MODEL REMAIN VERY CONSISTENT IN CALLING FOR A MARKED INCREASE IN MOISTURE DURING THE PERIOD...WITH THE FLOW BECOMING MORE CLASSICALLY MONSOONAL. STEERING FLOW CHANGES FROM WEAK WEST TO STRONGER OUT OF THE SOUTHEAST AND SOUTH...AND MOISTURE SPREADS WESTWARD ACROSS THE LOWER DESERTS WITH PWAT VALUES CLIMBING TO NEARLY 2 INCHES IN SOME LOCATIONS BY SATURDAY AFTERNOON. OF COURSE...THERE ARE MODEL DIFFERENCES REGARDING THE DISTURBANCES IN THE UPPER FLOW BUT MOST OF THE GUIDANCES SUGGEST THAT AN INVERTED TROF WILL ROTATE AROUND THE HIGH AND INTO WESTERN AZ BY SATURDAY...AND FLOW ALOFT WILL BECOME STRONGER AND MORE DIFLUENT BY THAT TIME. CAPE/INSTABILITY ALSO UPRAMPS AND CORRESPONDINGLY WE HAVE A SIGNIFICANTLY INCREASING POP TREND WITH THE HIGHEST NUMBERS FOR SATURDAY AFTERNOON AND EVENING. BY THAT TIME EXPECT 30-35 PERCENT OVER MOST OF THE LOWER DESERTS...WITH VALUES AROUND 60 PERCENT IN THE HIGHER TERRAIN EAST OF PHOENIX. INCREASING CLOUDS/MOISTURE WILL RESULT IN A SHARP DOWNTURN IN HIGH TEMPERATURES DURING THE PERIOD WITH WELL BELOW NORMAL HIGHS FORECAST FOR THE WEEKEND. BY SUNDAY...GIVEN THE EXPECTED CONVECTION OVERNIGHT ON SAT NIGHT...WE SHOULD SEE HIGHS IN THE 90S ACROSS MUCH OF THE LOWER DESERTS AND WE LOWERED THE HIGH FOR PHOENIX TO JUST 97 DEGREES. MONDAY THROUGH THURSDAY... THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER AIR MOVES INTO THE REGION...AT FIRST FROM WESTERLY FLOW THEN NORTHERLY. ACCORDINGLY...POPS RETREAT EASTWARD AND TEMPS SLOWLY CLIMB. && .AVIATION... SOUTH-CENTRAL AND SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING KPHX...KIWA...KSDL...KIPL...AND KBLH... CONSIDERABLE MID AND HIGH CLOUDINESS IS EXPECTED TO CONTINUE OVER THE ENTIRE REGION THROUGH THE TAF PERIOD AS INCREASING SOUTHERLY FLOW CONTINUES TO IMPORT MOISTURE INTO THE DESERT SOUTHWEST. ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED TO AFFECT THE TERMINALS AT THIS TIME...THERE IS A CHANCE THAT OUTFLOWS FROM DISTANT STORMS TO THE NORTH COULD AFFECT THE WINDS AT THE PHX AREA TERMINALS THIS EVENING...WITH OUTFLOWS FROM STORMS OVER SE AZ ENHANCING THE TYPICAL LATE-EVENING EASTERLY WINDS LATER TONIGHT. WINDS AT BOTH THE SE CA TAF SITES WILL REMAIN MOSTLY OUT OF A SOUTHERLY TO SOUTHEASTERLY DIRECTION THROUGH THE TAF PERIOD. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SATURDAY THROUGH WEDNESDAY... MOISTURE WILL RETURN TO THE AREA BY THE WEEKEND WITH SHOWERS AND THUNDERSTORMS EXPECTED. DAY TO DAY TIMING AND PLACEMENT OF STORMS IS HARD TO PIN DOWN BUT IT LOOKS LIKE A DECENT CHANCE OF A WETTING RAIN EVEN ACROSS SOME DESERT LOCATIONS. HUMIDITY VALUES WILL STEADILY INCREASE WITH MINIMUM VALUES BETWEEN 20 AND 30 PERCENT EXPECTED ACROSS THE DESERTS SATURDAY INTO THE EARLY PART OF NEXT WEEK. CORRESPONDINGLY...HIGH TEMPERATURES WILL FALL OFF...DROPPING FROM AROUND SEASONAL NORMALS FRIDAY TO WELL BELOW NORMAL VALUES ON SUNDAY. SLIGHT WARMING WILL RETURN BY NEXT TUESDAY AS HUMIDITY VALUES LOWER SOMEWHAT. STRONG WINDS ARE NOT EXPECTED DURING THE FIVE DAY PERIOD...AND THEY SHOULD TYPICALLY FAVOR SOUTH TO SOUTHWEST DIRECTIONS DURING THE AFTERNOON AND EVENING HOURS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB/AJ AVIATION...PERCHA FIRE WEATHER...LEINS
In the hours before
Special weather statement, Jul 31, 4:50 PM MST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 450 PM MST THU JUL 31 2014 AZZ021-010030- LA PAZ AZ- 450 PM MST THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 530 PM MST AT 444 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES EAST OF KOFA WILDLIFE REFUGE. THIS STORM WAS NEARLY STATIONARY AND LOCATED APPROXIMATELY 8 MILES SOUTH OF INTERSTATE 10. LOCALLY DENSE BLOWING DUST IS POSSIBLE...ESPECIALLY WITH STORM RELATED OUTFLOW WINDS. BRIEF HEAVY RAINFALL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL LA PAZ COUNTY... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3360 11390 3365 11371 3343 11363 3339 11380 TIME...MOT...LOC 2348Z 156DEG 1KT 3346 11374 NOLTE
Special weather statement, Jul 31, 6:38 PM MST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 638 PM MST THU JUL 31 2014 AZZ021-010230- LA PAZ AZ- 638 PM MST THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 730 PM MST AT 634 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR VICKSBURG JUNCTION...MOVING NORTHEAST AT 5 MPH. ADDITIONAL THUNDERSTORM ACTIVITY REMAINS SITUATED JUST SOUTH OF THE INTERSTATE 10 CORRIDOR NORTH-NORTHEASTWARD TOWARDS THE STATE ROUTE 72 AND U.S. HIGHWAY 60 JUNCTION. LOCALLY DENSE BLOWING DUST IS POSSIBLE LEADING TO REDUCED VISIBILITIES...ESPECIALLY WITH RESPECT TO STORM OUTFLOW WINDS. 40 TO 50 MPH WINDS ARE POSSIBLE WITH THE STRONGEST STORMS. BRIEF HEAVY RAINFALL IS ALSO POSSIBLE...LEADING TO PONDING OF WATER ON AREA ROADWAYS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VICKSBURG JUNCTION... VICKSBURG...HARCUVAR...SALOME AND WENDEN. LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3393 11376 3386 11349 3356 11364 3361 11388 TIME...MOT...LOC 0136Z 208DEG 4KT 3369 11373 NOLTE
Special weather statement, Jul 31, 7:43 PM MST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 743 PM MST THU JUL 31 2014 AZZ023-024-028-010330- PINAL AZ-MARICOPA AZ- 743 PM MST THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 830 PM MST AT 738 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG OUTFLOW BOUNDARY MOVING SOUTH THROUGH THE EASTERN PORTIONS OF THE PHOENIX METROPOLITAN AREA. RADAR VELOCITIES AND SURFACE OBSERVATIONS ACROSS THE AREA HAVE REPORTING 25 TO 35 MPH WINDS WITH THIS BOUNDARY. RADAR VELOCITIES ALSO INDICATE SOME ISOLATED POCKETS OF 45 TO 50 MPH WINDS POSSIBLE THAT COULD REACH THE SURFACE AS IT PASSES THROUGH THE AREA. LOCALLY DENSE BLOWING DUST IS POSSIBLE...REDUCING VISIBILITIES. LOCATIONS IMPACTED INCLUDE... EAST MESA... MESA FALCON FIELD... MESA AND MESA RIVERVIEW MALL... SUPERSTITION SPRINGS MALL...AUGUSTA RANCH AND DOWNTOWN MESA... FREESTONE PARK... GILBERT AND GILBERT CITY HALL... PHOENIX MESA GATEWAY AIRPORT... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3326 11151 3326 11190 3365 11185 3364 11155 TIME...MOT...LOC 0240Z 015DEG 14KT 3345 11170 NOLTE
Special weather statement, Jul 31, 8:13 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
813 PM MST THU JUL 31 2014
AZZ022-023-027-010415-
MARICOPA AZ-
813 PM MST THU JUL 31 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 915 PM MST
AT 807 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WICKENBURG TO
GOODYEAR...AND MOVING SOUTHWEST AT 15 MPH.
LOCALLY DENSE BLOWING DUST IS POSSIBLE ALONG WITH HEAVY
RAINFALL...BOTH RAPIDLY REDUCING VISIBILITIES AND CREATING HAZARDOUS
TRAVEL CONDITIONS. GUSTS OF 45 TO 50 MPH ARE POSSIBLE WITH THE
STRONGER STORMS WITHIN THIS LINE.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BUCKEYE...WHITE
TANK MOUNTAIN PARK...PERRYVILLE...LIBERTY AND PALO VERDE...THE
U.S. HIGHWAY 60 CORRIDOR HEADING INTO WICKENBURG FROM PHOENIX...
PORTIONS OF INTERSTATE 10 FROM GOODYEAR WESTWARD TO BUCKEYE...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3400 11274 3399 11268 3398 11265 3342 11229
3329 11267 3391 11312 3401 11284 3401 11274
TIME...MOT...LOC 0311Z 066DEG 13KT 3394 11275 3346 11244
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:38 PM MST | Special Weather Statement | PSR | La Paz | 52 min |
| Jul 31, 6:55 PM MST | Areal Flood Advisory | PSR | La Paz | 110 min |
| Jul 31, 7:08 PM MST | Flash Flood Warning | PSR | La Paz | 82 min |
| Jul 31, 7:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 31, 8:13 PM MST | Special Weather Statement | PSR | Maricopa | 62 min |
| Jul 31, 8:36 PM MST | Flash Flood Warning | PSR | Maricopa | 114 min |
| Jul 31, 8:44 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 61 min |
| Jul 31, 9:53 PM MST | Special Weather Statement | PSR | Maricopa | 67 min |
| Jul 31, 10:13 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 31, 10:37 PM MST | Special Weather Statement | PSR | Maricopa | 53 min |
| Jul 31, 10:58 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Jul 31, 11:02 PM MST | Areal Flood Advisory | PSR | Pinal | 118 min |
| Jul 31, 11:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 31, 11:33 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jul 31, 11:44 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 1, 12:00 AM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 1, 12:05 AM MST | Areal Flood Advisory | PSR | Gila | 115 min |
| Aug 1, 7:36 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 114 min |
| Aug 1, 3:25 PM MST | Special Weather Statement | PSR | Gila | 50 min |
| Aug 1, 3:31 PM MST | Areal Flood Advisory | PSR | Gila | 119 min |
| Aug 1, 3:57 PM MST | Special Weather Statement | PSR | Gila | 48 min |
| Aug 1, 4:07 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Aug 1, 4:35 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 55 min |
| Aug 1, 4:45 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 34 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.